| Model Number |
160002 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/20/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Hamilton medical ag comes to the conclusion: root cause: (needs to be confrimed).Esm board defecive.Correction: replaced defective component.(needs to be confrimed).
Event or Problem Description
The following was reported to hamilton medical ag: summary: unit doesn't start up.
Additional Manufacturer Narrative
Hamilton medical ag comes to the conclusion: root cause: (needs to be confirmed).Esm board defective.Correction: replaced defective component.(needs to be confirmed).Hamilton medical ag complaint number: (b)(4).Follow-up 1 - corrected information: **udi related data quality updates only** field d4 was updated with full udi information.Updated fields: b4, d1, d2a, d4, g6, h2, h4, h5, h11.
Event or Problem Description